Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 178, NWS Wichita, KS

June 23, 2019Sedgwick County, Kansas

NWS Wichita, KS issued this river flood warning at Jun 23, 2019, 8:48 AM CDT for Sedgwick County, Kansas. It took effect at Jun 23, 2019, 12:17 PM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2019, 8:48 AM CDT (13:48 UTC)
In effect from
Jun 23, 2019, 12:17 PM CDT
Expired
Jun 25, 2019, 5:00 AM CDT
In force
41 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Moderate

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 4 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Arkansas River near Sedgwick (SEDK1). The gauge peaked at 25.13 ft at Jun 24, 2019, 5:00 AM CDT.

actionminormoderatemajor102006/2306/2406/2506/26
Action stage
20 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07144100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 23, 6:41 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 23, 6:41 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
641 AM CDT Sun Jun 23 2019

.SHORT TERM...(Today through Tuesday night)
Issued at 238 AM CDT Sun Jun 23 2019

Latest surface analysis reveals a weak surface low near the
Hutchinson area with a frontal boundary extending from north
central Kansas southward into western Oklahoma. Convection has
developed in the vicinity of this low and boundary, and is
expected to continue over the next several hours. Additionally, in
western Kansas storms have clustered into a band and are expected
to continue to organize and track eastward across south central
and eventually southeast Kansas throughout the rest of the early
morning hours this morning. Latest CAMS also support this
thinking, showing a multi-cell cluster of storms pushing through
the area through mid-morning.

RAP mesoscale environmental analysis from south central Kansas
this morning reveals MUCAPE of around 1900J/kg and effective bulk
wind difference (EBWD) as high as 30-45kts. Additionally,
700-500mb lapse rates in the vicinity of 7C/km, along with
significant hail parameter around 1.0 and LHIP forecast to range
anywhere from 5 to 11 all will be supportive of a scattered large
hail threat with some very large hail up to around 2+ inches in
diameter not out of the question in spots. Meso-analysis reveals a
more marginal damaging wind threat, though modest DCAPE and
SBCAPE along with a more linear storm mode will support at least
some scatted wind gusts up to around 60mph+ or so. As a result, a
severe thunderstorm watch remains in effect through mid-morning
across south central and southeast Kansas.

Perhaps the most notable threat, however, will be the potential
for heavy rainfall and flash flooding. Model precipitable water
(PW) values ranging from 1.75-1.90 are well above the 90th
percentile of climatology. Additionally, a favorable environment
for training storms and very large amounts of moisture transport
at both 925mb and 850mb all support efficient rain makers. Given
the increasing concern for flood and flash flood potential across
the forecast area, QPF through 18z today was increased across
portions of the forecast area and trended towards the latest WPC
QPF guidance. A flash flood watch remains in effect through this
evening.

During the day today, the cold front is expected to progress
eastward to be located across southeast Kansas. Thinking that
lingering showers and storms will be in the vicinity most of the
day today, but given the worked-over environment, thinking that
the severe threat will wane sometime during the morning this
morning. However, there will likely be some recovery throughout
the day, with very large amounts of instability in southeast
Kansas by this afternoon and evening. Therefore, think severe
convective development will re-ignite along the front in southeast
Kansas later today. The good news is that this convection should
be fairly short-lived before tracking eastward out of the forecast
area late evening and overnight tonight. Once again, the main
threats will be large hail and damaging wind gusts. Flooding and
heavy will remain a concern until convection exits southeast
Kansas. Depending on exactly how much rain falls and where, river
flooding will likely increase across the area today as well. Be on
the lookout for the latest river flood warnings and statements or
the latest.

In the wake of this exiting front, high pressure is expected to
build into the region from southeast Colorado and southwest
Kansas, drying things back out for the day on Monday. Temperatures
today and tomorrow will be below climo given the cold front and
fairly widespread showers and storms. Current thinking is that
highs will struggle to reach the mid 80s area-wide today, though
central Kansas should remain only in the mid-70s. Temperatures
will likely rebound a little tomorrow, with a weak westerly flow
regime returning to the area.

Tuesday will likely remain mostly dry as well, though models do
indicate that a quick-hitting shortwave moving across the Central
Plains could bring brief showers and storms to the area during the
evening, though confidence in this remains low at this time.

.LONG TERM...(Wednesday through Saturday)
Issued at 238 AM CDT Sun Jun 23 2019

Heading into the middle of the week, temperatures will rebound to
near-normal values with afternoon highs reaching back into the low
to mid-90s. By Wednesday and Thursday, mid- and upper level
ridging returns, which will mostly keep central, south central,
and southeast Kansas dry throughout the remainder of the week. A
spotty hit-or-miss shower or storm cannot be completely ruled out,
but the chances are low at this time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 636 AM CDT Sun Jun 23 2019

MVFR and some IFR conditions currently dominate the region.
Showers, thunderstorms, heavy rain and some fog are the primary
culprits to the lower category conditions. SLN, HUT and ICT are
the primary terminals that have these conditions which are
expected to improve through the day. Additional showers and
thunderstorms are possible this afternoon but this activity is
expected to diminish this evening. VFR conditions are expected to
return to all terminals by late afternoon and evening.

Metzger

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    81  60  83  64 /  90  20  10   0
Hutchinson      78  57  83  63 /  70  20  10   0
Newton          79  58  82  63 /  90  20  10   0
ElDorado        81  60  81  62 /  80  20  10   0
Winfield-KWLD   83  60  83  62 / 100  20  10   0
Russell         75  53  83  62 /  50  20  10   0
Great Bend      75  54  83  62 /  50  20  10   0
Salina          79  57  83  64 /  60  20  10   0
McPherson       78  56  83  63 /  70  20  10   0
Coffeyville     84  63  83  63 /  80  50  10   0
Chanute         83  63  81  62 /  80  40  10   0
Iola            83  62  81  62 /  80  40  10   0
Parsons-KPPF    83  63  82  63 /  80  50  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for KSZ047>053-067>072-
082-083-091>096-098>100.

&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...ELM
Hazardous weather outlook, Jun 23, 8:23 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
823 AM CDT Sun Jun 23 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-241330-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
823 AM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Thunderstorms will exit southeast Kansas this morning. A locally
strong storm is still possible until they do so.

River flooding is also forecast or ongoing at various forecast
points. Please refer to the latest flood warnings and statements
for the most up to date information.

Strong to severe storms are possible again this afternoon and
evening, especially in southeast Kansas. The main threats will be
hail up to around 2 inches in diameter, wind gusts to 70mph, and
flash flooding. A brief tornado cannot be ruled out. The flash
flood watch extends until tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River flooding will likely continue through at least the first half
of the week at various river forecast points. See the latest flood
warnings and statements for the most up to date information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, Jun 23, 6:51 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
651 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     TSTM WND GST     2 W INDEPENDENCE        37.23N 95.75W
06/23/2019  E60 MPH          MONTGOMERY         KS   LAW ENFORCEMENT

&&

KED
Local storm report, Jun 23, 6:53 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     TSTM WND GST     2 ENE DERBY             37.56N 97.23W
06/23/2019  M67 MPH          SEDGWICK           KS   MESONET

            WUNDERGROUND DAVIS WEATHER STATION MEASURED 67MPH GUST

&&

TVAUGHAN
Local storm report, Jun 23, 7:18 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
718 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 AM     TSTM WND DMG     CHANUTE                 37.67N 95.46W
06/23/2019                   NEOSHO             KS   LAW ENFORCEMENT

            LARGE TREES DOWNED.

&&

KED
Local storm report, Jun 23, 7:24 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND DMG     IOLA                    37.93N 95.40W
06/23/2019                   ALLEN              KS   LAW ENFORCEMENT

            TREE DAMAGE IN TOWN.

&&

KED
Local storm report, Jun 23, 7:25 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
725 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND GST     2 SE HUMBOLDT           37.79N 95.41W
06/23/2019  E70 MPH          ALLEN              KS   LAW ENFORCEMENT

            60 TO 70 MPH WINDS.

&&

KED
Local storm report, Jun 23, 8:04 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
804 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND DMG     IOLA                    37.93N 95.40W
06/23/2019                   ALLEN              KS   LAW ENFORCEMENT

            TREE DAMAGE IN TOWN.

0722 AM     TSTM WND GST     2 SE HUMBOLDT           37.79N 95.41W
06/23/2019  E70 MPH          ALLEN              KS   LAW ENFORCEMENT

            60 TO 70 MPH WINDS.

0717 AM     TSTM WND DMG     CHANUTE                 37.67N 95.46W
06/23/2019                   NEOSHO             KS   LAW ENFORCEMENT

            LARGE TREES DOWNED.

0651 AM     TSTM WND GST     2 W INDEPENDENCE        37.23N 95.75W
06/23/2019  E60 MPH          MONTGOMERY         KS   LAW ENFORCEMENT

0626 AM     TSTM WND GST     EUREKA                  37.82N 96.29W
06/23/2019  E60 MPH          GREENWOOD          KS   LAW ENFORCEMENT

            50 TO 60 MPH WINDS.

0523 AM     TSTM WND DMG     MULVANE                 37.48N 97.24W
06/23/2019                   SEDGWICK           KS   EMERGENCY MNGR

            LARGE TREE DOWN ACROSS THE ROAD ON 81.

0514 AM     TSTM WND DMG     ROSE HILL               37.57N 97.13W
06/23/2019                   BUTLER             KS   FIRE DEPT/RESCUE

            TREE BRANCHES 3-4 INCHES IN DIAMETER DOWN ON
            THE NORTHERN END OF ROSE HILL.

0510 AM     TSTM WND GST     4 SW UDALL              37.35N 97.17W
06/23/2019  E60 MPH          SUMNER             KS   TRAINED SPOTTER

0509 AM     TSTM WND GST     2 ENE DERBY             37.56N 97.23W
06/23/2019  M67 MPH          SEDGWICK           KS   MESONET

            WUNDERGROUND DAVIS WEATHER STATION MEASURED
            67MPH GUST.

0509 AM     TSTM WND GST     1 NW DERBY              37.56N 97.27W
06/23/2019  M111 MPH         SEDGWICK           KS   MESONET

            WUNDERGROUND AMBIENT WEATHER STATION
            MEASURED 76MPH SUSTAINED SPEED WITH GUST TO
            111MPH.

0508 AM     TSTM WND DMG     DERBY                   37.55N 97.26W
06/23/2019                   SEDGWICK           KS   EMERGENCY MNGR

            POWER LINES DOWN IN DERBY...TIME ESTIMATED
            BASED ON RADAR.

0455 AM     TSTM WND DMG     3 WSW MULVANE           37.46N 97.29W
06/23/2019                   SUMNER             KS   EMERGENCY MNGR

            POWER LINES AND POLES DOWN IN THE PECK AREA.

0428 AM     TSTM WND GST     MILAN                   37.26N 97.67W
06/23/2019  E70 MPH          SUMNER             KS   TRAINED SPOTTER

0337 AM     TORNADO          1 S HARPER              37.27N 98.03W
06/23/2019                   HARPER             KS   LAW ENFORCEMENT

0320 AM     TORNADO          3 SSE ATTICA            37.20N 98.21W
06/23/2019                   HARPER             KS   TRAINED SPOTTER

            DELAYED REPORT FROM LAW ENFORCEMENT.

1123 PM     FLASH FLOOD      2 NW ANTHONY            37.17N 98.05W
06/22/2019                   HARPER             KS   LAW ENFORCEMENT

            WATER FLOWING OVER ROAD NEAR THE SPILLWAY ON
            ANTHONY LAKE.

0929 PM     FLASH FLOOD      6 S ANTHONY             37.07N 98.04W
06/22/2019                   HARPER             KS   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 179 NEAR SW160.

0911 PM     TSTM WND DMG     NEODESHA                37.42N 95.68W
06/22/2019                   WILSON             KS   BROADCAST MEDIA

            MICROBURST CAUSED DAMAGE ALONG TANK AVE
            BETWEEN 4TH AND 8TH STREETS. TREES UPROOTED
            AND POWER POLES SNAPPED OFF.

0909 PM     TSTM WND GST     6 W BEAUMONT            37.66N 96.64W
06/22/2019  E60 MPH          BUTLER             KS   STORM CHASER

            ESTIMATED 60 MPH BETWEEN BEAUMONT AND LEON.

0845 PM     FLOOD            ROSE HILL               37.57N 97.13W
06/22/2019                   BUTLER             KS   EMERGENCY MNGR

            STREET FLOODING BEING REPORTED IN TOWN.

0839 PM     TSTM WND GST     1 SW ROSE HILL          37.56N 97.14W
06/22/2019  M75 MPH          BUTLER             KS   EMERGENCY MNGR

            50 MPH SUSTAINED WITH GUSTS TO 75 MPH.

0812 PM     TSTM WND GST     2 E CLEARWATER          37.51N 97.46W
06/22/2019  E60 MPH          SEDGWICK           KS   PUBLIC

0715 PM     TSTM WND DMG     1 E EAST WICHITA        37.68N 97.24W
06/22/2019                   SEDGWICK           KS   PUBLIC

            TREE LIMBS DOWN ON A POWER LINE AT MANSFIELD
            AND GILBERT. REPORT VIA TWITTER.

0715 PM     TSTM WND GST     BEL AIRE                37.76N 97.27W
06/22/2019  E60 MPH          SEDGWICK           KS   TRAINED SPOTTER

0712 PM     TSTM WND DMG     2 N WEST WICHITA        37.72N 97.46W
06/22/2019                   SEDGWICK           KS   BROADCAST MEDIA

            LARGE TREE LIMBS DOWN ON ZOO BLVD.

0702 PM     TSTM WND DMG     WEST WICHITA            37.69N 97.46W
06/22/2019                   SEDGWICK           KS   FIRE DEPT/RESCUE

            24 INCH TREE LAYING ACROSS THE ROAD NEAR
            21ST AND RIDGE. NUMEROUS REPORTS OF TREE
            DAMAGE ARE BEING REPORTED ACROSS WEST
            WICHITA.

0658 PM     TSTM WND GST     WICHITA EISENHOWER NATI 37.66N 97.44W
06/22/2019  M67 MPH          SEDGWICK           KS   ASOS

            PEA SIZE HAIL ALSO REPORTED.

0653 PM     TSTM WND GST     3 SSE MAIZE             37.73N 97.44W
06/22/2019  M70 MPH          SEDGWICK           KS   TRAINED SPOTTER

0653 PM     TSTM WND GST     5 SE COLWICH            37.72N 97.48W
06/22/2019  E70 MPH          SEDGWICK           KS   TRAINED SPOTTER

            NWS EMPLOYEE REPORTED THE GUST.

0646 PM     HAIL             2 SE GODDARD            37.64N 97.55W
06/22/2019  M1.00 INCH       SEDGWICK           KS   BROADCAST MEDIA

            ALONG MACARTHUR ROAD.

0646 PM     TSTM WND GST     WEST WICHITA            37.69N 97.46W
06/22/2019  E70 MPH          SEDGWICK           KS   NWS EMPLOYEE

            ESTIMATED 65-70 MPH WINDS IN WEST WICHITA.

0645 PM     TSTM WND GST     1 W WEST WICHITA        37.69N 97.48W
06/22/2019  E65 MPH          SEDGWICK           KS   EMERGENCY MNGR

            60-65 MPH WINDS AT MAIZE AND KELLOGG.

0644 PM     HAIL             7 WNW MCPHERSON         38.41N 97.78W
06/22/2019  E0.75 INCH       MCPHERSON          KS   TRAINED SPOTTER

0643 PM     TSTM WND GST     WEST WICHITA            37.69N 97.46W
06/22/2019  E60 MPH          SEDGWICK           KS   NWS EMPLOYEE

0643 PM     TSTM WND GST     MCPHERSON               38.37N 97.66W
06/22/2019  E65 MPH          MCPHERSON          KS   TRAINED SPOTTER

            WINDS ESTIMATED GREATER THAN 60 MPH.

0634 PM     TSTM WND GST     GODDARD                 37.66N 97.58W
06/22/2019  E70 MPH          SEDGWICK           KS   STORM CHASER

            MEDIA CHASER REPORTS 65-70 MPH WINDS AT THE
            DILLON WAREHOUSE.

0634 PM     TSTM WND GST     2 NW VIOLA              37.50N 97.67W
06/22/2019  E70 MPH          SEDGWICK           KS   TRAINED SPOTTER

0627 PM     TSTM WND GST     GODDARD                 37.66N 97.58W
06/22/2019  E80 MPH          SEDGWICK           KS   NWS EMPLOYEE

            ESTIMATED 75 TO 80 MPH WINDS IN GODDARD.

0626 PM     HAIL             6 E HUTCHINSON          38.07N 97.80W
06/22/2019  M2.75 INCH       RENO               KS   TRAINED SPOTTER

            TENNIS BALL TO BASEBALL SIZED REPORTED.

0625 PM     TSTM WND DMG     GODDARD                 37.66N 97.58W
06/22/2019                   SEDGWICK           KS   NWS EMPLOYEE

            8 FOOT SECTION OF FENCE BLOWN DOWN.

0623 PM     HAIL             HUTCHINSON AIRPORT      38.07N 97.87W
06/22/2019  M2.00 INCH       RENO               KS   ASOS

0615 PM     HAIL             6 ENE KANOPOLIS STATE P 38.67N 97.93W
06/22/2019  M0.75 INCH       ELLSWORTH          KS   STORM CHASER

0610 PM     TSTM WND GST     2 E GARDEN PLAIN        37.66N 97.65W
06/22/2019  E70 MPH          SEDGWICK           KS   STORM CHASER

            ESTIMATED 60 TO 70 MPH WEST OF GODDARD.
            BLOWING DUST AS WELL.

0559 PM     TSTM WND GST     HARPER                  37.29N 98.03W
06/22/2019  E60 MPH          HARPER             KS   TRAINED SPOTTER

            60-65 MPH ESTIMATE.

0528 PM     HAIL             5 N HARPER              37.36N 98.03W
06/22/2019  M0.75 INCH       HARPER             KS   TRAINED SPOTTER

0523 PM     HAIL             3 NNW HARPER            37.33N 98.05W
06/22/2019  M1.75 INCH       HARPER             KS   STORM CHASER

0451 PM     HAIL             4 W SALINA              38.82N 97.69W
06/22/2019  M0.75 INCH       SALINE             KS   STORM CHASER

0412 PM     HAIL             ELLSWORTH               38.74N 98.23W
06/22/2019  M1.25 INCH       ELLSWORTH          KS   TRAINED SPOTTER

0409 PM     HAIL             7 NE ELLSWORTH          38.81N 98.14W
06/22/2019  M1.00 INCH       ELLSWORTH          KS   TRAINED SPOTTER

0407 PM     HAIL             BROOKVILLE              38.77N 97.86W
06/22/2019  E0.88 INCH       SALINE             KS   TRAINED SPOTTER

0250 PM     FUNNEL CLOUD     WNW GENESEO             38.52N 98.16W
06/22/2019                   RICE               KS   TRAINED SPOTTER

            BRIEF ROPE FUNNEL. HAS SINCE DISSIPATED.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:17 PM CDTSpecial Weather StatementICTHarper28 min
Jun 22, 7:40 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner65 min
Jun 22, 7:46 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 7:53 PM CDTRiver Flood WarningICTMarion48 hr
Jun 22, 8:04 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner56 min
Jun 22, 8:12 PM CDTSpecial Weather StatementICTWilson33 min
Jun 22, 8:19 PM CDTSpecial Weather StatementICTChase41 min
Jun 22, 8:50 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sedgwick, Sumner43 min
Jun 22, 8:56 PM CDTRiver Flood WarningICTMcPherson, Saline63 hr
Jun 22, 8:57 PM CDTRiver Flood WarningICTSaline23 hr
Jun 22, 8:58 PM CDTRiver Flood WarningICTSaline3 days
Jun 22, 9:21 PM CDTSpecial Weather StatementICTHarvey24 min
Jun 22, 9:29 PM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Jun 22, 9:37 PM CDTSpecial Weather StatementICTElk23 min
Jun 22, 10:06 PM CDTSpecial Weather StatementICTSaline24 min
Jun 22, 11:00 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson30 min
Jun 22, 11:08 PM CDTSpecial Weather StatementICTSedgwick37 min
Jun 22, 11:13 PM CDTSpecial Weather StatementICTMarion32 min
Jun 22, 11:30 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 11:33 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson, Woodson57 min
Jun 23, 12:36 AM CDTSpecial Weather StatementICTGreenwood9 min
Jun 23, 12:43 AM CDTSpecial Weather StatementICTChase17 min
Jun 23, 12:44 AM CDTSpecial Weather StatementICTGreenwood31 min
Jun 23, 12:47 AM CDTSevere Thunderstorm WarningICTChase43 min
Jun 23, 12:51 AM CDTRiver Flood WarningICTWilson27 hr
Jun 23, 12:56 AM CDTSpecial Weather StatementICTRice, Saline34 min
Jun 23, 1:30 AM CDTSpecial Weather StatementICTRice, Saline30 min
Jun 23, 1:49 AM CDTRiver Flood WarningICTWilson38 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery, Wilson48 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery19 hr
Jun 23, 2:00 AM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline30 min
Jun 23, 2:11 AM CDTRiver Flood WarningICTChase65 hr
Jun 23, 2:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Sedgwick30 min
Jun 23, 2:41 AM CDTRiver Flood WarningICTButler47 hr
Jun 23, 2:43 AM CDTRiver Flood WarningICTSumner3 days
Jun 23, 2:43 AM CDTRiver Flood WarningICTCowley5 days
Jun 23, 2:51 AM CDTRiver Flood WarningICTSumner54 hr
Jun 23, 3:01 AM CDTFlash Flood WarningICTHarper6 hr
Jun 23, 3:02 AM CDTSevere Thunderstorm WarningICTHarper, Kingman58 min
Jun 23, 3:03 AM CDTSpecial Weather StatementICTChase, Marion57 min
Jun 23, 3:04 AM CDTRiver Flood WarningICTReno, Rice24 hr
Jun 23, 3:05 AM CDTSpecial Weather StatementICTHarvey25 min
Jun 23, 3:17 AM CDTTornado WarningICTHarper14 min
Jun 23, 3:32 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno9 hr
Jun 23, 3:39 AM CDTTornado Warning Tornado observedICTHarper, Kingman20 min
Jun 23, 3:52 AM CDTSpecial Weather StatementICTHarper38 min
Jun 23, 4:03 AM CDTSpecial Weather StatementICTKingman27 min
Jun 23, 4:04 AM CDTAreal Flood WarningICTKingman8 hr
Jun 23, 4:31 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sedgwick, Sumner59 min
Jun 23, 4:42 AM CDTTornado WarningICTCowley, Sumner33 min
Jun 23, 4:55 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
Jun 23, 4:58 AM CDTTornado WarningICTButler, Sedgwick34 min
Jun 23, 5:13 AM CDTTornado WarningICTButler, Cowley47 min
Jun 23, 5:30 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood45 min
Jun 23, 5:32 AM CDTSevere Thunderstorm WarningICTCowley58 min
Jun 23, 5:50 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk40 min
Jun 23, 6:07 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson68 min
Jun 23, 6:40 AM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery6 hr
Jun 23, 6:55 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho50 min
Jun 23, 7:14 AM CDTSevere Thunderstorm WarningICTMontgomery16 min
Jun 23, 8:23 AM CDTRiver Flood WarningICTChase, Lyon3 days
Jun 23, 8:27 AM CDTRiver Flood WarningICTButler, Cowley14 hr
Jun 23, 8:40 AM CDTRiver Flood WarningICTCowley14 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey, Reno13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno18 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno, Sedgwick3 days
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick, Sumner48 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTNeosho11 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTLabette, Neosho41 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTCherokee, Labette56 hr
Jun 23, 11:39 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline71 hr
Jun 23, 1:48 PM CDTAreal Flood WarningICTLabette, Neosho24 hr
Jun 23, 2:02 PM CDTRiver Flood WarningICTButler, Cowley13 hr
Jun 23, 3:10 PM CDTRiver Flood WarningICTAllen22 hr
Jun 23, 5:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell65 min
Jun 23, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth57 min

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.